MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9343(83)90422-9

Медицинская библиотека · The American journal of medicine · 1983

Pyridoxine deficiency and peripheral neuropathy associated with long-term phenelzine therapy.

Heller C A, Friedman P A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 51-year-old, nonalcoholic, nondiabetic woman with sensorimotor peripheral neuropathy and pyridoxine deficiency associated with long-term phenelzine therapy is described. Since phenelzine, like hydralazine and isoniazid, is a hydrazine capable of reducing pyridoxine levels in the rat, it is suggested that phenelzine, like hydralazine and isoniazid, may cause a pyridoxine-responsive peripheral neuropathy in humans.

Для цитирования: Heller C A, Friedman P A. Pyridoxine deficiency and peripheral neuropathy associated with long-term phenelzine therapy.. The American journal of medicine. 1983. DOI: 10.1016/0002-9343(83)90422-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.